MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL ICE ZERO COST SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL ICE ZERO COST SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000Z
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the system's touchscreen malfunctioned and the procedure was cancelled due to this event.During a cryoablation procedure, the touchscreen of the visual ice zero cost system malfunctioned.The procedure was cancelled/rescheduled due to this event.
 
Additional Manufacturer Narrative
Investigation summary: the device was not returned to boston scientific for analysis.A work order for field repair was opened as a result of this event.The field service evaluation confirmed that the screen was unresponsive.The screen was re-interfaced and calibrated, and functionality was returned to normal.
 
Event or Problem Description
It was reported the system's touchscreen malfunctioned and the procedure was cancelled due to this event.During a cryoablation procedure, the touchscreen of the visual ice zero cost system malfunctioned.Sedation at the time of the malfunction is unknown.The procedure was cancelled/reschedule due to this event.

Brand Name
VISUAL ICE ZERO COST SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22664789
Report Number2124215-2025-51198
Device Sequence Number7767575
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)991231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFPRCH6000Z
Device Catalogue NumberFPRCH6000Z
Device Lot NumberNV4054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/05/2025
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown